# SDR AALA201910229002

- Difficulty date: September 25, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 13,390 hours, 4,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Part serial: FR5062
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R2 DOOR ASSIST BOTTLE HAS LOW PRESSURE. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
